Florida, 2013Hail and Damaging Wind in Florida, September 6, 2013
September 6, 2013 · NWS MLB · 2 events in 1 county or zone
A microburst produced winds over 60 mph and affected traffic on State Road 528 in rural, eastern Orange County. Tree damage also occurred.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A microburst produced winds over 60 mph and affected traffic on State Road 528 in rural, eastern Orange County. Tree damage also occurred.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Sep 6, 1:54 PM EST, 27 minutes earlier.
Area forecast discussion, Sep 6, 1:54 PM EST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
254 PM EDT FRI SEP 6 2013
.DISCUSSION...
...STRONG STORMS WILL CONTINUE INTO EARLY EVENING...
CURRENTLY/TONIGHT...ACTIVE CONVECTION FORECAST WELL BY THE HRRR
MODEL WILL CONTINUE TO PUSH SOUTH AND SOUTHWEST INTO EARLY EVENING
THROUGH MUCH OF THE FORECAST AREA. LOCALLY HEAVY RAIN...GUSTY WINDS
TO 50 MPH...SMALL HAIL AND FREQUENT LIGHTNING WILL BE THE MAIN
THUNDERSTORM HAZARDS INTO THE LATE AFTERNOON/EARLY EVENING. WILL
CONTINUE HIGHER POPS ACROSS WELL INTERIOR AND SRN INTERIOR SECTIONS
PAST 8 PM FOR A FEW HOURS AND WILL ALSO SEE A SLIGHT CHANCE FOR
SHOWERS NEAR CENTRAL AND S COASTAL SECTIONS OVERNIGHT AS FRONTAL
TROUGH PUSHES TOWARD THE CAPE LATE TONIGHT WITH A DRIER AIRMASS
BEGINNING TO INVADE FAR NRN SECTIONS LATE TONIGHT INTO SATURDAY
MORNING.
ONLY MADE MINOR ADJUSTMENTS TO WEEKEND FORECAST BASED ON 12Z
GUIDANCE. OVERALL SHOULD SEE LOWER RAIN CHANCES FROM NORTH TO SOUTH
THROUGH THE WEEKEND WITH MUCH DRIER AIR LIMITING CONVECTION FOR
SUNDAY AND MONDAY AS PRECIPITABLE WATER VALUES DROP BELOW AN INCH
AND A HALF.
SAT-MON...ERN SEABOARD/WRN ATLC MID LEVEL TROUGH WILL GRADUALLY PUSH
EASTWARD OVER THE ATLC AS HIGH PRES BUILDS INTO THE ERN/SERN CONUS
IN ITS WAKE. THIS WILL KEEP ECFL IN A LIGHT ONSHORE FLOW REGIME FROM
THIS WEEKEND INTO MONDAY WITH DRIER THAN NORMAL CONDITIONS SPREADING
FROM N-S AS LOWER PWAT AIR MASS OOZES IN BEHIND WEAK DEW POINT
FRONTAL BOUNDARY. SHADED POPS ABOUT 10 PCT HIGHER OVER THE SRN THIRD
CWA ON SAT (30 VS 20)...THEN CONFINED SLIGHT CHC POPS TO THE
SOUTH/KISM RVR BASIN SUN....AND THEN DRY FOR MON. COULD SEE COASTAL
SHOWERS WORK THEIR WAY ONSHORE BEGINNING LATE MON NIGHT AS A SECOND
AND STRONGER HIGH BUILDS SEWD FROM THE NERN CONUS INTO THE WRN ATLC
AND CAUSES ONSHORE FLOW TO BEGIN TO FRESHEN. TEMPS NEAR TO PERHAPS A
DEGREE ABOVE CLIMO THRU THE SHORT RANGE.
TUE-THU...LCL DIFFERENCES BETWEEN THE GFS AND THE ECM IN THE LOOK
RATHER MINOR IN THE XTD RANGE. BOTH MODELS PINCH OFF A PIECE OF THE
MID/UPPER LEVEL REFLECTION OF THE WRN ATLC TROUGH WITH A SLIGHT SW
RETROGRESSION OF THIS FEATURE IT SW OVER CUBA/SE FL. THE ECM IS A
LITTLE FARTHER SOUTH INTO THE CARIBBEAN WITH THE MAIN PIECE OF THE
H50-H25 LOW...BUT STILL LEAVES A WEAKNESS NEAR AND TO THE SE OF THE
FL EAST COAST...BETWEEN THE CONUS AND WRN ATLC REACHES. AT THE SFC
SECONDARY SFC HIGH PRES BUILDING SWD OVER THE ATLC WILL TIGHTEN
LOCAL PGRAD...CAUSING ONSHORE WINDS TO FRESHEN TUE-WED...BEFORE
WEAKENING THU. SLIGHTLY HIGHER RAIN CHANCES GRADUALLY RETURN TO THE
CWA (MAINLY SOUTH) THROUGH THE PERIOD AS DEEPER MOISTURE BEGINS TO
CREEP BACK NWD OVER THE PENINSULA IN DEEPENING LOW TO MID LEVEL SE
FLOW ASSOCIATED WITH THE H50 LOW/TROUGH TO THE SOUTH OF FL. MAX
TEMPS LOOK NEAR TO PERHAPS 1-2F ABOVE CLIMO...COASTAL MINS ABOUT
A CAR OR SO ABOVE WITH MDT ONSHORE FLOW OVER THE STILL TEPID EARLY
SEPTEMBER SHELF WATER TEMPS.
&&
.AVIATION...ACTIVE CONVECTION FROM KSFB TO NW OF KMLB WILL CONTINUE
TO PUSH SW AND AFFECT KLEE/MCO/KISM THROUGH LATE AFTN. COULD SEE
SOME GUSTS TO 30-40 KNOTS WITH THE VIGOROUS CONVECTION AND IFR/LIFR
VSBYS IN HEAVY RAIN. HAVE ALREADY SEEN A GUST TO 36 KNOTS AT KSFB
SHORTLY AFTER 18Z. CONVECTION SHOULD PUSH SW OF INTERIOR TERMINALS
BTWN 23Z-24 WITH A SLGT CHC FOR SHRA ALONG THE COAST FROM KMLB-KSUA
OVERNIGHT.
&&
.MARINE...MAIN CONCERN INTO THIS EVENING WILL BE SCATTERED SHOWERS
AND STORMS ACROSS THE WATERS WITH SOME GUSTY WINDS AND LIGHTNING.
ACTIVITY SHOULD MOVE TOWARD THE SRN WATERS OVERNIGHT. NE WINDS TO
AROUND 10 KNOTS THIS WEEKEND EXPECTED WITH LIMITED MORE LIMITED
COVERAGE OF SHOWERS/STORMS.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 88 73 88 / 20 20 10 10
MCO 74 92 73 92 / 20 30 10 10
MLB 75 88 75 89 / 20 30 20 10
VRB 73 89 73 89 / 20 30 20 20
LEE 74 93 73 93 / 30 20 10 10
SFB 75 92 73 92 / 20 20 10 10
ORL 76 93 74 92 / 20 30 10 10
FPR 72 89 72 89 / 20 30 30 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
SHORT TERM/AVIATION...VOLKMER
IMPACT WX/RADAR....SEDLOCK/WIMMER
Hazardous weather outlook, Sep 6, 7:15 AM EST, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
815 AM EDT FRI SEP 6 2013
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-062200-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
815 AM EDT FRI SEP 6 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
.THUNDERSTORM IMPACT...
LIGHT STEERING WINDS WILL ALLOW BOTH THE EAST AND WEST COAST SEA
BREEZES TO FORM AND PUSH INTO THE INTERIOR COUNTIES THIS AFTERNOON.
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THIS
BOUNDARY WITH BEST RAIN CHANCES ACROSS THE INTERIOR. A FEW STRONGER
STORMS WILL BE POSSIBLE WITH THE MAIN THREATS BEING FREQUENT CLOUD
TO GROUND LIGHTNING...STRONG DOWN BURST WINDS UP TO 50 MPH AND
LOCALLY HEAVY RAINFALL.
.FLOOD IMPACT...
WEAK STEERING WINDS WILL LEAD TO SLOW AND VARIABLE STORM MOTION
TODAY. ANY THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO
PRODUCE LOCAL HEAVY RAINFALL BETWEEN 2 AND 3 INCHES WHICH WILL
PRODUCE MINOR FLOODING OF ROADWAYS AND POOR DRAINAGE AREAS.
.MARINE THUNDERSTORM GUST IMPACT...
ISOLATED TO SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING
EAST COAST SEA BREEZE TODAY WITH HIGHEST COVERAGE EXPECTED ACROSS
THE INTERIOR. THE SLOW MOVING STORMS WILL HAVE THE POTENTIAL TO
GENERATE WIND GUSTS IN EXCESS OF 34 KNOTS OVER INLAND LAKES.
BOATERS SHOULD BE AWARE THAT GUSTY OUTFLOW WINDS CAN PROPAGATE FAR
AWAY FROM THE PARENT STORM.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SCATTERED LIGHTNING STORMS ARE EXPECTED ACROSS THE ENTIRE AREA
SATURDAY. FREQUENT LIGHTNING STRIKES AND GUSTY DOWN BURST WINDS
WILL BE THE PRIMARY THREATS. DRIER AIR WILL BUILD INTO THE REGION
FROM LATE WEEKEND INTO EARLY NEXT WEEK WITH MINIMAL THUNDERSTORM
CHANCES.
AN EXTENDED PERIOD OF EAST TO NORTHEAST WINDS WILL PREVAIL ACROSS
THE REGION INTO THE MIDDLE OF NEXT WEEK. THESE WINDS WILL PUSH A
BUILDING SWELL INTO THE LOCAL ATLANTIC...RESULTING IN AN INCREASED
RIP CURRENT THREAT AT AREA BEACHES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
SEDLOCK/BRAGAW
In the hours before
Special weather statement, Sep 6, 12:43 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
143 PM EDT FRI SEP 6 2013
FLZ041-046-141-147-061830-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-SEMINOLE-
143 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHWESTERN BREVARD COUNTY...NORTHEASTERN
SEMINOLE COUNTY...SOUTHEASTERN VOLUSIA COUNTY...
* UNTIL 230 PM EDT.
AT 137 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 6 MILES EAST
OF OSTEEN...MOVING SOUTH AT 5 TO 10 MPH.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 45 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2864 8085 2877 8126 2897 8120 2893 8088
TIME...MOT...LOC 1743Z 008DEG 9KT 2884 8106
SEDLOCK
Special weather statement, Sep 6, 1:21 PM EST, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
221 PM EDT FRI SEP 6 2013
FLZ041-044>046-141-144-147-061915-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN BREVARD
COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
221 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER NORTHWESTERN BREVARD COUNTY...NORTHERN LAKE
COUNTY...ORANGE COUNTY...SEMINOLE COUNTY...SOUTHERN VOLUSIA COUNTY...
* UNTIL 315 PM EDT.
AT 214 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
8 MILES NORTHWEST OF PITTMAN TO MIMS...MOVING SOUTHWEST AT AROUND 15
MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE FAIRVIEW SHORES...FERN PARK...FOREST
CITY...ALTAMONTE SPRINGS AND FRUITLAND PARK.
THE PRIMARY THREAT WILL BE FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING STRIKES AND GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE
UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER
OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY
REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
STATE LAW REQUIRES HEADLIGHTS TO BE TURNED ON WHEN WINDSHIELD WIPERS
ARE IN USE.
LAT...LON 2897 8193 2896 8189 2896 8166 2905 8166
2905 8164 2911 8164 2868 8082 2866 8082
2836 8105 2886 8196 2894 8196
TIME...MOT...LOC 1819Z 062DEG 17KT 2908 8176 2876 8137
2864 8082
SEDLOCKSpecial weather statement, Sep 6, 2:06 PM EST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
306 PM EDT FRI SEP 6 2013
FLZ044>046-053-144-062000-
NORTHERN LAKE COUNTY-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE COUNTY-
306 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER LAKE COUNTY...WEST AND CENTRAL ORANGE
COUNTY...NORTHWESTERN OSCEOLA COUNTY...WESTERN SEMINOLE COUNTY...
* UNTIL 400 PM EDT.
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL
ACROSS CENTRAL FLORIDA. THE HEAVIEST CELL WAS JUST NORTH OF ORLANDO
WITH MOVEMENT SOUTH AT AROUND 15 MPH.
LOCATIONS IN THE PATH OF THESE STORMS WHICH MAY EXPERIENCE STRONG
WINDS AND SMALL HAIL INCLUDE AUSTIN TINDALL PARK...BELLE
ISLE...CAMPBELL AND KISSIMMEE AIRPORT.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 55 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2897 8195 2896 8166 2901 8166 2902 8148
2860 8114 2817 8114 2824 8155 2826 8156
2827 8166 2834 8167 2834 8179 2836 8180
2836 8185 2834 8186 2835 8196
TIME...MOT...LOC 1904Z 008DEG 15KT 2849 8134
SEDLOCKSpecial weather statement, Sep 6, 2:10 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
310 PM EDT FRI SEP 6 2013
FLZ058-062000-
OKEECHOBEE-
310 PM EDT FRI SEP 6 2013
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
AND SMALL HAIL OVER SOUTHEASTERN OKEECHOBEE COUNTY...
* UNTIL 400 PM EDT.
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER FOUR
SEASONS ESTATES...MOVING NORTHWEST AT 10 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE TAYLOR CREEK AND OKEECHOBEE.
THE PRIMARY THREAT WILL BE FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES AND GUSTY WINDS UP TO 50 MPH...WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS...CAUSE POWER OUTAGES OR
CAPSIZE SMALL BOATS. HEAVY RAINFALL WILL TEMPORARILY REDUCE
VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE SAFE DISTANCE BETWEEN OTHER VEHICLES.
LAT...LON 2717 8091 2718 8091 2721 8095 2721 8097
2726 8100 2741 8088 2735 8068 2717 8068
2716 8072 2720 8080 2720 8082 2715 8086
2715 8088
TIME...MOT...LOC 1909Z 128DEG 7KT 2726 8077
SEDLOCKThunderstorm Wind, Orange
- When
- September 6, 2:21 PM EST
- Where
- Orange County, 5.57 mi SSE of Christmas
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 28.452, -80.995
A southward moving thunderstorm became severe and produced damaging microburst winds, estimated near 65 mph, impacting State Road 528, just west of the intersection with State Road 520 in rural, southeastern Orange County. Motorists driving eastbound on State Road 528 experienced sudden gusts of swirling winds along the leading edge of the microburst, which lofted dirt and small debris tens of feet into the air. Numerous branches were downed in the area and at least one tree was toppled and fell onto State Road 528.
Hail, Orange
- When
- September 6, 2:30 PM EST
- Where
- Orange County, Pine Castle
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 28.470, -81.370
Orlando media relayed a public report of nickel sized hail falling in Pine Castle as a strong thunderstorm impacted the area.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornado and Flash Flooding in Utah, September 6 to 9, 2013$1.2 million · EF0 · 17 events
- Flash Flooding in California, September 6 to 8, 2013$153,000 · 4 events
- Damaging Wind in Montana, September 6, 2013$75,000 · 56 kt wind · 1 event
- Damaging Winds in Arizona, September 6, 2013$35,000 · 52 kt wind · 3 events
- Hail and Lightning Strike in Florida, September 6, 2013$25,000 · 1 in hail · 2 events
- Dust Storm and Damaging Wind in Arizona, September 6, 2013$20,000 · 52 kt wind · 2 events
- Hail and Damaging Winds in Florida, September 6, 2013$3,000 · 1 in hail · 14 events
- Hail in North Dakota, September 6, 20131.75 in hail · 7 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 6, 20136 events
- Hail and Heavy Rain in Montana, September 6, 2013$12,000 · 1.25 in hail · 2 events
- Marine Thunderstorm Winds in Lake Superior, September 6, 20133 events
- Marine Thunderstorm Winds in Gulf of Mexico, September 6 to 7, 20133 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467451, 467452.